# SDR HALA2019090600373

- Difficulty date: August 25, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 39711622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BULKHEAD FITTING CRACKED ALONG LONGERON 24 RIGHTHAND SIDE, FITTING P/N 3971162-2.  1) REMOVED FITTING AS REQUIRED.  PICKED UP HOLES ON NEW FITTING PER DWG 5971094.  OKAY FOR INSTALL.  2) INSTALLED FITTING PER DWG 5971094.  TREATED AND PRIMED PER SRM 51-22-01.
